| Model Number |
GEM2754 FC |
| Medical Device Problem Code |
Misconnection (1399)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 3.0 mm flowcoupler ring pins did not properly line up to insert properly in the opposing coupler ring.This was observed during a peripheral free flap.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h6.H11: a device history review revealed no issues that could have caused or contributed to the reported issue.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.